# SDR SWIA200312522

- Difficulty date: October 15, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 20,150 hours, 18,917 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 221
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED MESSAGE.  REMOVED AND REPLACED THE PDU IAW MM 27-52-05.  OPS CHECK GOOD.
